Tuesday, September 22, 2009

BEFORE AND AFTER



It's that time of month for me. This is how I am before my shot...


And this is after...


Yes, it's that dramatic. The reason is that the stupid Dr is slowly allowing me more testosterone (which I medically need) until I have the right amount. The problem is that it's a three week cycle and after two weeks it wears off and the third week is gruesome. I get lanky and I'm sad and weak and sluggish. Miserable. For those of you that think I don't need it or it is wrong, you're just ugly. Sorry, I'm lashing out. I just administered it and it hasn't kicked in. Oh, but BABY when it does I will be feeling FINE.

3 comments:

ayem8y said...

Mmm I want a shot of that...I understand that commercial testosterone is extracted from the young nubile essence of Thai slave boys imprisoned in cages and poked with syringes all day long. Sounds like heaven...I need to go to Bangkok and pick up a few procedures and a couple of house slaves...

Reavis Eitel said...

No they take it from the Middle East. Those ay-rab guys are filled with it - especially if you get them going on hoe they let down their fathers!!! I mean "Faddhers". They got serious dad issues those ones do. Especially the gay ones.

74nig said...

I had some orally earlier....